# SDR ARWA9611003

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: ANT1S
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO ATL FROM SJU, NR 1 RADAR INDICATES NO RETURN WITH LARGE SPIKE DOWN MIDDLE OF DISPLAY.  NR 2 RADAR CONSTANTLY SHOWS TEST PATTERN AT ANY SETTING.  FLIGHT DIVERTED TO MIA WITHOUT INCIDENT.  MAINTENANCE CHANGED RADAR ANTENNA AND SYSTEMS OPS CHECK NORMAL PER M.M. 34-41-1.
